# SDR CA040813001

- Difficulty date: August 13, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 17,581 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 4085400
- Condition: Cracked
- Location: Hyd Hand Pump
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) A/C WAS UNABLE TO EXTEND GEAR. FOUND HYDRAULIC HAND PUMP PRESSURE LINE WAS CRACKED JUST ABOVE FIRST CHECK VALVE. ALL HYDRAULIC FUEL LEAKED OUT.
